The surface$C−C$on Jacobi varieties and 2nd order theta functions

Gerald E. Welters Universidad de Barcelona, Barcelona, Spain

TBD mathscidoc:1701.331678

Acta Mathematica, 157, (1), 1-22, 1985.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 90 downloads ] [ 0 comments ]
@inproceedings{gerald1985the,
  title={The surface$C−C$on Jacobi varieties and 2nd order theta functions},
  author={Gerald E. Welters},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203306655640387},
  booktitle={Acta Mathematica},
  volume={157},
  number={1},
  pages={1-22},
  year={1985},
}
Gerald E. Welters. The surface$C−C$on Jacobi varieties and 2nd order theta functions. 1985. Vol. 157. In Acta Mathematica. pp.1-22. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203306655640387.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved